MAUDE Adverse Event Report: ARGON MEDICAL DEVICES L-CATH PICC S/L 26GA (1.9F) 0.60MM X 30CM; CATHETER INTRAVASCULAR, THERAPEUTIC

ARGON MEDICAL DEVICES L-CATH PICC S/L 26GA (1.9F) 0.60MM X 30CM; CATHETER INTRAVASCULAR, THERAPEUTIC
Model Number 384539
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was returned to argon for investigation.The investigation is currently in progress.A final report will be submitted upon investigation completion.
 
Event or Problem Description
A risk manager reported "midline was leaking between catheter and purple hub." a new picc was not placed for continuation of therapy.There was no patient harm.

Brand Name
L-CATH PICC S/L 26GA (1.9F) 0.60MM X 30CM
Common Device Name
CATHETER INTRAVASCULAR, THERAPEUTIC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75758
9036759321
MDR Report Key23641563
Report Number0001625425-2025-01136
Device Sequence Number21374639
Product Code LJS
UDI-Device Identifier00886333209934
UDI-Public(01)00886333209934(17)271127(10)11600216
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K230669
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number384539
Device Lot Number11600216
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown